# SDR ASAA2020093033234

- Difficulty date: September 30, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 56,448 hours, 22,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS AT R2 SERVICE DOOR INOPERABLE.  GROUNDED-YES.  REPLACED EMERGENCY BATTERY PACK.  OPS CHECK GOOD, IAW B737-900 AMM 33-51-06-960-805.
